# SDR REXA201100012

- Difficulty date: January 4, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 14,874 hours, 12,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP CORROSION, PITTING, OF SERVICE DOOR SILL PLATE ASSY.  REMOVED AND REPLACED SERVICE DOOR SILL PLATE IAW AMM 25-33-01.
